| Model Number |
EDA9432 |
| Medical Device Problem Codes |
Flushing Problem (1252); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The returned sample was evaluated and no failure was detected.During testing, decontamination solution and colored liquid passed through the entire length of the tubing without resistance, and no blockage or occlusion was observed.The reported clogged condition could not be confirmed or duplicated.Since no lot number was provided, device history record review and process evaluation specific to the reported device could not be performed.Root cause could not be determined all information reasonably known as of 11 jun 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, three days after catheter insertion, the tube was blocked.Meibalance/meiji was administered, and amlodipine was dissolved in water and administered.After that, 40 ml of hot water was used to flush the catheter.The medication was administered three times a day, in the morning, afternoon, and evening.No patient injury or medical intervention was reported.